Global Price Caps and the Regulation of Access

Laffont, Jean-Jacques and Tirole, Jean (2000) Global Price Caps and the Regulation of Access. Brazilian Review of Econometrics, 20 (1). pp. 115-146.

[img]
Preview
Text
Download (444kB) | Preview
Official URL: http://tse-fr.eu/pub/4078
Item Type: Article
Language: English
Date: May 2000
Refereed: Yes
Place of Publication: Rio de Janeiro
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:4078
URI: http://publications.ut-capitole.fr/id/eprint/1088

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year